# SDR MASA20210729325

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORMER AT FS 311.75, INTERCOSTAL DDS, INTERCOSTAL DD6 AND INTERCOSTAL DD7A WERE FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 523-11-06-001-001-A01, ITEMS 3A, 19A, 33 AND 44, EA 79-2021-196. 
(DEFECT/PART LOCATION: FS 311.75/INT. 005/INT. 006/ LNT 007A )
